# SDR ASAA2021100836225

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 49,814 hours, 14,483 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 3406
- Condition: Inoperative
- Location: #2 Engine
- Part time: 49,995 hours, 18,129 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 AMBER TAI ILLUMINATED W/ ENG HEAT ON. GROUNDED - YES. REMOVED AND REPLACED TAI VALVE PER B737-800 AMM 30-21-11 OP CHECKS NORMAL AT THIS TIME.
